# SDR 2021F00162

- Difficulty date: May 25, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-8Z9
- Aircraft serial: 34262
- Aircraft time: 50,182 hours, 22,087 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

26.05.2021 18:43 DURING TRANSIT CHECK THE FLIGHT CONTROL TEST SLOW DURING TRANSIT CHECK, IT WAS DETECTED THE FLIGHT CONTROL TEST WITH SLOW RESPONSE OF AILERON MOVING RIGHT TO NEUTRAL. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING SLOW AILERON RESPONSE; SO THE SLOW AILERON RESPONSE TO CONTROL WHEEL INPUT WITH HYDRAULIC POWER REVISION WAS PERFORMED IAW FIM 27-11 TASK 808 PROCEDURE AND PULLEYS INSPECTION WERE PERFORMED IAW AMM 20-20-31-200-803; AILERON CABLE ADJUSTMENT WAS PERFORMED IAW AMM 27-11-00-820-801 AND INSPECTION AND LUBRICATION WERE PERFORMED IAW AMM 20-20-31, TESTED CORRECT.
